MAUDE Adverse Event Report: TELEFLEX MEDICAL LMA FASTRACH SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTHE

TELEFLEX MEDICAL LMA FASTRACH SIZE 5; AIRWAY, OROPHARYNGEAL, ANESTHE
Model Number IPN922876
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "we ordered a t5 autoclavable lma fastrach mask in march 2023 (put into service in the operating room in june 2023) which has only been autoclaved 3 times and whose balloon is leaking.".
 
Additional Manufacturer Narrative
(b)(4).The sample was returned to the manufacturer.The manufacturer reported: "visual inspection on the complaint sample was reviewed, there was a tear on the pilot balloon area.Potentially, the user might mishandle the device during cleaning/autoclave.This device was no issue during usage (3 times).A device history record review was performed on the device with no evidence to suggest a manufacturing related root cause.The device worked for 3 times used before problem occurred.In ifu, there also caution to careful handling is essential due the lma fastrach is made of medical-grade silicone which can be torn or perforated.Always avoid contact with sharp or pointed objects.There is complaint conclude as unintentional user error related." teleflex will continue to monitor and trend complaints of this nature.
 
Event or Problem Description

Brand Name
LMA FASTRACH SIZE 5
Common Device Name
AIRWAY, OROPHARYNGEAL, ANESTHE
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
THE LARYNGEAL MASK COMPANY
6 battery road #07-02
singapore 04990 9
SN   049909
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18895003
Report Number9681900-2024-00002
Device Sequence Number7514739
Product Code CAE
UDI-Device Identifier05060112310423
UDI-Public05060112310423
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Model NumberIPN922876
Device Catalogue Number130050
Device Lot NumberUGAAWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date03/13/2024
Supplement Report FDA Received Date04/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown